# SDR IPXA2022081985397

- Difficulty date: August 18, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- Aircraft time: 25,209 hours, 15,461 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Indicator
- Condition: Inoperative
- Location: Brake Temp
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

INSPECTION TYPE:N/A**ATB** -  IMMEDIATELY AFTER TAKE OFF, HOT BRAKE MESSAGE AND LIGHT IN FAN SWITCH. LEFT TRUCK BRAKE TEMP WERE ALL HIGH WITH #5 AND #6 THE HIGHEST. #6 INDICATED 335^ GEAR WAS EXTENDED TO COOL BRAKES WITH VERY LITTLE EFFECT. THE LEFT TRUCK WHEELS SLOWLYT/S BRAKE TEMP SYSTEM. BITE TEST PROCEDURE C/W IAW TSM 32-42-00. NO FAULT ON BRAKE TEMP CONTROLLER. ECAM BRAKE TEMP INDICATION OK ON ECAM, BRAKE TEMP SENSORS 1-2 & 5-6 CLEANED AS PER AMM 32-47-00. BRAKE TEMP SENSORS RECONNECTED. AMM PROCEDURE 32-47-00-0501 BRAKE SYSTEM TEMP ADJUST/TEST C/O OPS
